# SDR F3LA2008121600724

- Difficulty date: December 13, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 25,124 hours, 12,025 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 37200101
- Part serial: UL7380
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE NR 2 ENGINE FIRE PUSHBUTTON SWITCH LIGHT, CONTINUOUS REPETITIVE CHIME, BOTH MASTER WARNINGS AND ENGINE CONTROL PANEL FIRE LIGHT FAIL TO TEST.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FIRE DETECTION UNIT IN ACCORDANCE WITH AMM 26-12-34 PB401 AND PERFORMED AN OPERATIONAL CHECK.
